# SDR MALA000137

- Difficulty date: February 6, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 2760 · Drag Control System
- Part: Squat Switch
- Part number: 801801
- Part serial: A48864
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3507 - CLIMBING OUT OF MSP, THE SPOILER LOOK UP LIGHT CAME ON THE MWS AND THE MANUAL SPOILER FAULT LIGHT CAME ON, ON THE OVERHEAD PANEL. RETURNED TO MSP.  MAINTENANCE REPLACED SQUAT SWITCH IAW AVRO AMM 39-09-19.  OPS CHECK GOOD.  (M)
